# SDR UPS04M42279

- Difficulty date: February 13, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft time: 33,607 hours, 5,223 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, HORIZONTAL STAB LT NR 35 BARREL NUT HOLE FOUND CORROSION ON BOTTOM, SIDEWALL AND BEARING SURFACE. CORROSION AT BOTTOM LT NR 35 HOLE REMOVED AS PER SRM51-21-01 VOL II REV 3 4, MATERIAL REMOVED 0.054 WITHIN LIMITS OF EN1041-04. BARREL NUT HOLE REPAIRED PER EN1041-04.  BUSHING FABRICATED AND INSTALLED PER EO MD11-5510-19409D. (REF. UPS ENGINEERING FILE NR MD11-55-20017)
